# SDR HNAA2019030400059

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 34,306 hours, 29,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  906   21-50  1875143  01MAR19  MDT  CLOSE PACK 2 OVR HEAT CAUTION MSG DISPLAYED ON GROUND. 25445  00 VAG FACT  02MAR19  07:49  MDT RAN PACK NR 2 IN MANUAL & AUTO FOR 15 MINUTES, CND OVERHEAT MSG, OK FOR SVC AT THIS TIME.
